MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD NEOFLON PRO SAFETY IV CATHETER WITH WINGS 24 GA 0.75 IN; INTERVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) BD NEOFLON PRO SAFETY IV CATHETER WITH WINGS 24 GA 0.75 IN; INTERVASCULAR CATHETER
Model Number 391662
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd neoflon pro safety iv catheter with wings 24 ga 0.75 in experienced catheter tip damage/deformation during use.The following information was provided by the initial reporter: for the administration of chemotherapy therapy, we proceed with the positioning of a peripheral venous catheter.We proceed with the detachment procedure (minimum retraction of the spindle and advancement in the initial position) and with venipuncture.Given the presence of blood in the reflux chamber, the mandrel was simultaneously retracted and the catheter was advanced.During this procedure it was pointed out that the catheter was partially cut about one centimeter from the tip.The device was then removed and placed again.
 
Additional Manufacturer Narrative
H.6.Investigation: eleven representative samples were received by our quality team for evaluation.Upon visual inspection and manual safety activation testing, the samples all passed specifications; therefore, the incident could not be verified.A device history record review found no non-conformance's associated with this issue during production of this batch.Based on the investigation, a probable root cause could not be determined due to the incident not being verified.
 
Event or Problem Description

Brand Name
BD NEOFLON PRO SAFETY IV CATHETER WITH WINGS 24 GA 0.75 IN
Common Device Name
INTERVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key9405288
Report Number8041187-2019-00979
Device Sequence Number16824791
Product Code FOZ
UDI-Device Identifier00382903916627
UDI-Public00382903916627
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K172506
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2021
Device Model Number391662
Device Catalogue Number391662
Device Lot Number8102375
Initial Date Received by Manufacturer 11/13/2019
Supplement Date Received by Manufacturer11/13/2019
Initial Report FDA Received Date12/03/2019
Supplement Report FDA Received Date02/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;